Item 1 of 6 is selected.
Kroger® Ibuprofen 200 mg Coated Tablets Twin Pk BIG Deal!
1000 ctUPC: 0004126033020
Located in AISLE 20
Spend $30, Save $10 on FSA/HSA participating items
- Compare to Active Ingredient of Advil® Ibuprofen Tablets®
- Pain Reliever/Fever Reducer (NSAID)
- Our Pharmacists Recommend
- 2 Bottles (500 Coated Tablets Each)